# SDR AALA202507015962

- Difficulty date: May 12, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FWD MLG DOOR KEEL BEAM HINGE FITTING EXTERNAL LH, CRACK L=0.110 INCH.
